Buckley’s Complete Cough, Cold & Flu Extra Strength Day offers the temporary relief of fever, aches and pains, headache, dry cough, sore throat, and sinus and nasal congestion.
Each caplet contains: 30 mg pseudoephedrine hydrochloride, 15 mg dextromethorpan hydrobromide, 500 mg acetaminophen.
Corn starch, FD & C yellow # 5, magnesium stearate, microcrystalline cellulose, silicon dioxide and stearic acid.
Adults and Children 12 years and over: Take 2 caplets every 4-6 hours as required. Do not exceed 8 caplets per day as required. Do not exceed 8 caplets per day.
Children under 12: Do not use.